# SDR AWXA0001423

- Difficulty date: February 27, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 0353321054
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK ON EXTERNAL SKIN DOUBLER TOP FUSELAGE SKIN AFT OF RADOME.  BLENDED OUT CRACK FROM EXTERNAL DOUBLER; ALODINED, PRIMED AND GAP SEALED IAW ER 03-5332-01054.
